# SDR HEEA061645

- Difficulty date: April 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1545K
- Make and model: Skrsky S76A
- Aircraft serial: 760047
- System (JASC): 3451 · DME/TACAN System
- Part: Transceiver
- Part number: 066106602
- Condition: Malfunctioned
- Location: Dme
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SENSITIVITY AND POWER LOW ON TRANSCEIVER..
